# SDR SWIA200210932

- Difficulty date: June 13, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 21,687 hours, 19,189 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BOARDING LIGHT IS INOP.  REMOVED AND REPLACED TOP PASSENGER DOOR STEP LIGHT.  OPS CHECK GOOD.
